# SDR ASOA201000908

- Difficulty date: June 10, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 621.00 TO 625.00 ANGLE AT STR 14R IS CRACKED.  REMOVED DAMAGED ANGLE AT FS 621.00 - 625.00 AT STR 14R AND INSTALLED SERVICEABLE ANGLE (INTERCOSTAL) IAW SRM 51-42-21.
